Your Health. Your Family. Your Choice.
Administered by: Private Purchased by: Unknown
Life Threatening? No
Write-up: Autoimmune. October 7, 2012 - I have a 15yr old daughter. On December 29, 2011 I had my daughter inoculated with the GARDASIL shot. On January 28th she was diagnosed with shingles. My daughter and I told her provider that the only thing different in her external or internal environment was the GARDASIL shot. Her provider said there was no connection. She was treated with anti viral medication and the shingles went away. On Feb 28, 2012 patient was inoculated with the second shot of GARDASIL. A month later, patient started breaking out in hives. The came and went all day every day, arms, legs, abdomen. I kept expecting the hives would go away. The just worsened over the spring. On June 5th I took her to see her provider. Again patient and I told her provider that the only thing that was different was the GARDASIL shot. Patient took all scented lotions away, was not wearing make up for a while but she continued to have hives. The provider said her hives were not due to the GARDASIL shot, and the provider made a referral to an allergist. Patient had 60 skin tests to see what she was allergic to and they all came back negative. She had blood work drawn that all came back normal. She was placed on antihistamines ZYRTEC and ALLEGRA once a day. The allergist said that the hives could possibly be due to the GARDASIL shot but did not seem to be concerned. He said it was more likely that patient had unstable mast cells that were releasing histamine and felt patient should receive the third GARDASIL shot so that she would be protected from cervical cancer. The allergist said, "She has come this far, we want her to be protected". Patient received the third GARDASIL shot on July 11th, 2012. On August 15th she was seen again in the Dr. office due to inflamed inner thighs from wheals and hives. We mentioned the GARDASIL shot again and our Dr. stated she had never heard of this kind of reaction to a GARDASIL shot, that it was most likely something else. She placed patient on hydroxyzine 10mg and ordered triamcinolone cream for the inflammation on her thighs. The cream was helpful but the hydroxyzine was not helping. I called the allergist and her Dr. several times from the second week of August and the beginning of September 2012 as patient was getting wheals on her hands and feet that turned purple and looked like a bruise. They hurt her and she had a hard time walking because her feet felt bruised. The wheals were all over her thighs front and back, she itched all over. She began having joint pain in her knees, on both sides of her knee caps, in her fingers and toes. She says that when the hives are over her joints her joints hurt. She says her pain is sometimes a 7 on a 0-10 pain scale. Her allergist increased her histamines to SINGULAIR 1x/day, ALLEGRA 2x/day, ZYRTEC 2x/day and CLARITIN 2x/day and hydroxyzine for itch was increased to 50mg at night as patient wasn''t sleeping. Our Dr. then referred us to another allergist. this is when I started researching, about the middle of September and found evidence in a journal and other reliable sources that patient is by far not the only one to have a reaction to the GARDASIL shot. Patient saw the allergist and a rheumatologist. The allergist said that "there is no way to prove that the autoimmune response patient is having is connected to GARDASIL." The rheumatologist said and I quote "We are still going to recommend people have the shot." Patient went on a prednisone taper last week and she took the last dose of prednisone yesterday. Today I can already see the hives and wheals coming back. She is going to the hospital on Tuesday. I pray they can help us.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166